# SDR 20001120SH055

- Difficulty date: October 23, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indicator
- Part number: 704A37643000
- Part serial: 1574
- Condition: Inoperative
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE INDICATOR IS INOPERATIVE.  (X)
